Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Sur les réflexions des courbes de Lavrentiev

Author: Michel Zinsmeister
Journal: Proc. Amer. Math. Soc. 120 (1994), 1177-1180
MSC: Primary 30C62; Secondary 42B99
MathSciNet review: 1172956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer a question of Semmes: A Jordan curve $ \Gamma $ admitting a quasiconformal reflexion, which is "conformal" near $ \Gamma $ in a sense given precisely by a Carleson measure condition, is necessarily rectifiable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C62, 42B99

Retrieve articles in all journals with MSC: 30C62, 42B99

Additional Information

PII: S 0002-9939(1994)1172956-0
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia